Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 95, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 11, 2013, 12:21 PM CDT for 4 counties in Mississippi. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2013, 12:21 PM CDT (17:21 UTC)
- Expired
- Jul 11, 2013, 2:15 PM CDT
- In force
- 114 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Copiah County, MS, Hinds County, MS, Rankin County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 23 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2640 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
935
WGUS54 KJAN 111721
FFWJAN
MSC029-049-121-127-111915-
/O.NEW.KJAN.FF.W.0095.130711T1721Z-130711T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CDT THU JUL 11 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
EASTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...
SOUTHWESTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
BRANDON...
WESTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 215 PM CDT
* AT 1220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
A BAND OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS THE WARNED
AREA. DOPPLER RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS FALLEN
OVER PARTS OF THE WARNED AREA IN LESS THAN AN HOUR. THIS WILL CAUSE
FLASH FLOODING OF LOW LYING AREAS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTEREY...WHITES AND FLORENCE
VERY HEAVY RAINFALL WILL CONTINUE OVER PARTS OF THE WARNED AREA FOR
THE NEXT TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3233 8997 3179 9002 3176 9015 3172 9030
3215 9032 3240 9029 3239 8997
$$
AEGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 10:32 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 11, 10:32 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1032 AM CDT THU JUL 11 2013 .UPDATE... STILL NOT ENTIRELY SURE HOW THE AFTERNOON IS GOING TO PLAY OUT. THERE ARE SOME AREAS THAT ARE RELATIVELY CLOUDLESS AND ARE WARMING UP NICELY WHILE OTHER AREAS ARE SEEING TEMPS DROP A BIT DUE TO ALL THE RAINFALL THIS MORNING. NORTH MS AND THE DELTA COULD SEE SOME DEVELOPMENT THIS AFTERNOON OUT AHEAD OF A PROGRESSING FRONT THAT WILL DROP THROUGH THE AREA TODAY. THOUGH...THIS CONVECTION WILL PROBABLY BE SUPPRESSED OR SOMEWHAT LIMITED DUE TO THE MORNING ACTIVITY. DROPPED HIGHS IN EAST MS DUE TO ALL THE RAINFALL AND THICK CLOUD COVER. ALSO ADJUSTED SKY AND POP GRIDS A BIT. /10/ && .AVIATION... A COMPLEX OF RAIN WITH EMBEDDED LIGHTNING IS IMPACTING AREAS E OF I-55 THIS MORNING...WITH THIS COMPLEX EXPANDING TOWARD THE HBG AREA...AND SHOULD REACH PIB/HBG OVER THE NEXT HOUR. THE ENTIRE COMPLEX WILL SHIFT S THRU THE MORNING IMPACTING AREAS MAINLY SOUTH OF I-20 THIS AFTN. ADDITIONAL SHRA/TSRA IS XPCTD TO DEVELOP ACROSS NRN MS THIS AFTN AHEAD OF A COOL FRONT HEADED OUR WAY FROM THE N. THERE'S SOME UNCERTAINTY W/JUST HOW WDSPRD THIS ACTIVITY MIGHT BECOME...BUT IT SHOULD IMPACT AT LEAST AREAS ALONG THE HWY 82 CORRIDOR THRU THE AFTN AND INTO THE EVENING. A TREND TOWARD VFR CONDS AND ISOLD SHRA WL UNFOLD LATER THIS EVENING AND OVRNGT... W/SOME POTENTIAL FOR MVFR/IFR CIG EARLY TOMORROW MORNING FOR MOST AREAS. /BK/ && .PREV DISCUSSION... /ISSUED 440 AM CDT THU JUL 11 2013/ SHORT TERM...A SURFACE BOUNDARY EXTENDS ACROSS ARKANSAS TO NEAR THE MS/TN BORDER THIS MORNING. OTHER AREAS OF SURFACE CONVERGENCE ALSO EXIST AS A RESULT OF EARLIER CONVECTION GENERALLY TO THE NORTH AROUND THE REGION. MODELS SUGGEST THAT OUTFLOW BOUNDARIES WILL DROP ACROSS MUCH OF THE REGION BY EARLY AFTERNOON WITH THE SURFACE TROUGH DROPPING SWD TONIGHT. WARM LOW LEVEL DEWPOINTS AND PRECIPITABLE WATER VALUES FROM 1.8 TO JUST OVER 2 INCHES WILL PROVIDE SUFFICIENT MOISTURE TO MAINTAIN SCT TO NUMEROUS SHOWERS AND TSTMS FOR THE AREA TODAY. THE DIFFICULTY LIES IN TIMING AND PLACEMENT OF THE REGIONS OF BETTER COVERAGE SINCE THIS WILL DEPEND ON THE PLACEMENT OF OUTFLOW BOUNDARIES ACROSS THE AREA. LOW LEVEL FORCING...FROM SURFACE FEATURES AND A DESCENDING 850 MB TROUGH...WILL BE AVAILABLE TODAY AND THE AIR MASS WILL REMAIN UNSTABLE. UPPER SUPPORT WILL BE LIMITED BUT VERTICAL TOTALS/LAPSE RATES WILL BE MARGINALLY SUFFICIENT TO MAINTAIN THE POTENTIAL FOR STRONG STORMS WITH GUSTY WIND AND BRIEF DOWNPOURS BEING THE PRIMARY RISKS. ALTHOUGH MOST STORMS WILL REMAIN BELOW SEVERE CRITERIA...THE POSSIBILITY OF A FEW STRAY STORMS REACHING SEVERE LEVELS CAN NOT BE RULED OUT. RAIN CHANCES WILL DIMINISH FROM THE NORTH OVERNIGHT WHEN NEGATIVE 850 MB THETAE ADVECTION BEGINS ACROSS NRN MS AROUND SUNSET AND CONTINUES TO THE SOUTH TONIGHT. INCREASING CIN VALUES AND SIGNIFICANTLY COOLER 850 MB DEWPOINTS ARE INDICATED ACROSS NRN INTO CENTRAL ZONES BY 18Z FRI...SPREADING SWD DURING THE AFTERNOON. TEMPERATURES AND HUMIDITY WILL BE MORE REFRESHING FOR FRIDAY NIGHT IN THE DRIER AIR MASS THAT MOVES IN...MANY AREAS COOLING INTO THE MID 60S BY SUNRISE SATURDAY. MAV MOS HIGHS HAVE BEEN CUT A FEW DEGREES FOR TODAY AND MAY COME IN EVEN LOWER WHERE LATE MORNING/EARLY AFTERNOON CONVECTION DEVELOPS. HAVE ALSO FOLLOWED LOWER GFS AVG ENSEMBLE POPS...ESPECIALLY OVER NRN ZONES...FOR TONIGHT. /03/ LONG TERM...SATURDAY THROUGH THE MIDDLE OF NEXT WEEK...OPERATIONAL MODELS HAVING A LITTLE TROUBLE THROUGH THE FIRST HALF OF THE EXTENDED PERIOD. BEST CONSISTENCY AND BELIEVABILITY GARNERED FROM GFS ENSEMBLE MEAN SOLUTIONS. THAT BEING SAID...THERE IS A BIT OF UNCERTAINTY TO THIS PORTION OF THE FORECAST. KEY ELEMENT OF MODEL DISAGREEMENT IS THE CLOSED OFF UPPER LOW LIKELY TO BE SOMEWHERE IN THE EASTERN OHIO VALLEY OR NORTHERN APPALACHIANS SATURDAY MORNING. SOLUTIONS FROM SEVERAL DAYS AGO WANTED TO SLOWLY MIGRATE THIS LOW SOUTHWEST THROUGH OUR REGION DURING A LARGE PORTION OF NEXT WEEK. NOW THE OP GFS/ECMWF HAVE COME TO SOLUTIONS THAT MIGRATE THE CENTER MORE QUICKLY WEST AND TO THE NORTH OF OUR REGION. THESE OPERATIONAL SOLUTIONS LOOK STRANGE...NOT BEFITTING AT ALL OF CLIMATOLOGY...AND SOMEWHAT AT ODDS WITH GFS/EURO ENSEMBLES THAT ARE MAYBE QUICKER BUT SIMILAR TO DIRECTION OF THOSE PREVIOUS SOLUTIONS REFERRED TO ABOVE. THE RESULT OF THE GFS ENSEMBLE BEING MORE ACCURATE THAN THE OP MEMBERS WOULD PROBABLY BE BETTER (AND PERHAPS MORE QUICKLY EVOLVING) RAIN CHANCES DURING THE FIRST HALF OF NEXT WEEK...WITH AT LEAST MINOR SHOWER CHANCES MAYBE RETURNING TO FAR SE MS AS EARLY AS LATE SATURDAY. ALL SCENARIOS SUGGEST THROUGH THE FIRST HALF OF NEXT WEEK A SITUATION WHERE MOIST SOUTH TO SOUTHEAST FLOW VECTORS IN THE LOWER TO MID LAYERS OF THE ATMOSPHERE STREAM INTO AT LEAST SOUTHERN ZONES AND PROMOTE ABOVE AVERAGE CHANCES OF PRIMARILY AFTERNOON AND EARLY EVENING SHOWERS AND STORMS. SOME OF THE LATEST OP MODELS ARE SO INTENSE WITH SUBTROPICAL RIDGING TO OUR NORTH THAT IT IS POSSIBLE THE SUBSIDENT INFLUENCE COULD LIMIT RAIN CHANCES SOME OVER THIS PERIOD IN MY NORTHERN ZONES...AS WELL AS INCREASE HEAT A LITTLE. BUT...FOR NOW...MASSAGED MEX POP/TEMP NUMBERS TO SUGGEST TEMPERATURES NEAR OR SLIGHT BELOW AVERAGE THROUGH THE LONG TERM WITH RAIN CHANCES AFTER SATURDAY ABOVE AVERAGE FOR ALL AREAS. ATMOSPHERIC PARAMETERS SUGGEST THE UPPER LEVELS MAY STAY COOL ENOUGH TO ALLOW FOR DECENT THUNDER COVERAGE...ALTHOUGH THERE REALLY ARE NO SIGNS IN THE MODEL FIELDS OF ANY MAJOR POTENCY. IT IS NOT INCONCEIVABLE IN AT LEAST SOUTHERN ZONES WE COULD HAVE SOME BRIEF HEAVY RAIN ISSUES THAT MAY WARRANT MENTION IN HAZARDOUS WEATHER OUTLOOKS TO COME. BUT...AS OF RIGHT NOW...THE POTENTIAL SCALE OF THAT PROBLEM WEIGHTED WITH UNCERTAINTY ARGUES TO KEEP THE LONG TERM SECTION OF THE HWO CLEAR. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 89 71 92 68 / 65 14 11 4 MERIDIAN 84 71 93 67 / 74 16 13 5 VICKSBURG 90 69 93 68 / 57 15 7 6 HATTIESBURG 88 72 94 70 / 78 30 28 6 NATCHEZ 90 72 90 68 / 59 28 12 3 GREENVILLE 91 72 91 67 / 44 9 2 7 GREENWOOD 91 70 89 66 / 47 10 3 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 11, 5:19 AM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 519 AM CDT THU JUL 11 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 519 AM CDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS...WITH WIND GUSTS FROM 40 TO 50 MPH...WILL BE POSSIBLE TODAY. ONE OR TWO SEVERE STORMS WITH WIND GUSTS TO 60 MPH CAN NOT BE RULED OUT. HEAVY DOWNPOURS CAN BE ANTICIPATED WITH THUNDERSTORMS TODAY AND LOCAL FLOODING OF STREETS AND LOW LYING AREAS MAY OCCUR. THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE AREA THIS MORNING AND AFTERNOON AS A FRONT APPROACHES THE REGION FROM THE NORTH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT LIKELY THROUGH WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Jul 11, 10:19 AM CDT, 2 hours 2 minutes before
MSZ055-056-064>066-072>074-111605-
SMITH MS-SIMPSON MS-MARION MS-LAMAR MS-JONES MS-JEFFERSON DAVIS MS-
FORREST MS-COVINGTON MS-
1019 AM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT THU JUL 11 2013
...STRONG 30 TO 40 MPH WINDS MOVING ACROSS THE PINEBELT IN SE MS...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 30 TO 40 MPH
WINDS WAS LOCATED FROM 4 MILES NORTH OF MARTINVILLE TO 4 MILES EAST
OF SUNRISE AT 1019 AM CDT...MOVING SOUTHWEST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN COVINGTON...NORTHERN FORREST...EASTERN JEFFERSON DAVIS...
SOUTHWESTERN JONES...NORTHERN LAMAR...EXTREME NORTHEASTERN MARION...
SIMPSON AND WESTERN SMITH COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3108 8933 3159 8982 3196 9007 3205 8993
3204 8973 3214 8973 3178 8949 3141 8914
3119 8914
TIME...MOT...LOC 1519Z 056DEG 17KT 3203 8978 3173 8958
3129 8916
JALocal storm report, Jul 11, 11:13 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN SEBASTOPOL 32.57N 89.33W
07/11/2013 E4.00 INCH SCOTT MS EMERGENCY MNGR
REPORTS OF AROUND 4 INCHES OF RAIN FELL IN SEBASTOPOL
NEAR HIGHWAY 21.
&&
DCOXLocal storm report, Jul 11, 11:20 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD CARTHAGE 32.74N 89.53W
07/11/2013 LEAKE MS EMERGENCY MNGR
REPORTS OF A VEHICLE STALLED IN FLOOD WATERS AT THE
INTERSECTION OF HENDERSON STREET AND SOUTH PEARL STREET.
&&
DCOXSpecial weather statement, Jul 11, 11:26 AM CDT, 55 minutes before
MSZ063>065-072>074-111655-
MARION MS-LAWRENCE MS-LAMAR MS-JEFFERSON DAVIS MS-FORREST MS-
COVINGTON MS-
1126 AM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1126 AM CDT THU JUL 11 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 MPH WINDS WAS
LOCATED FROM 5 MILES SOUTHWEST OF HEBRON TO 13 MILES SOUTHEAST OF
MAXIE AT 1124 AM CDT...MOVING WEST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHWESTERN COVINGTON...SOUTHERN FORREST...JEFFERSON
DAVIS...LAMAR...EASTERN LAWRENCE AND MARION COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3100 8935 3100 8941 3097 8943 3097 8947
3101 8951 3100 8973 3111 8993 3173 9017
3173 8979 3115 8928 3099 8913 3091 8913
3091 8934
TIME...MOT...LOC 1624Z 270DEG 14KT 3166 9000 3115 8955
3084 8903
AEGLocal storm report, Jul 11, 11:42 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1142 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM FLASH FLOOD CARTHAGE 32.74N 89.53W
07/11/2013 LEAKE MS PUBLIC
REPORTS OF WATER APPROACHING SOME HOMES AND BUSINESSES IN
CARTHAGE. REPORT RELAYED VIA SOCIAL MEDIA.
&&
DCOXSpecial weather statement, Jul 11, 11:51 AM CDT, 30 minutes before
MSZ042-043-048-049-054-055-111720-
SIMPSON MS-RANKIN MS-MADISON MS-HINDS MS-COPIAH MS-YAZOO MS-
1151 AM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1151 AM CDT THU JUL 11 2013
...SCATTERED STRONG THUNDERSTORMS ACROSS CENTRAL MISSISSIPPI...
SCATTERED STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
AND CLOUD TO GROUND LIGHTNING...WERE LOCATED ACROSS MADISON...
RANKIN...EASTERN HINDS...AND EASTERN YAZOO COUNTIES AT 1149 AM CDT.
THE MOST INTENSE STORM...CAPABLE OF ALSO PRODUCING WIND GUSTS OF 40
MPH...WAS LOCATED JUST EAST OF FLORA. ALL THE STORMS WERE MOVING
SOUTH AT 20 MPH.
PEOPLE IN SOUTHEASTERN YAZOO...NORTH CENTRAL COPIAH...
HINDS...MADISON...RANKIN AND NORTHWESTERN SIMPSON COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3251 8982 3201 8981 3199 9068 3266 9051
3287 8990
TIME...MOT...LOC 1649Z 354DEG 16KT 3216 9028
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:10 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 10, 7:34 PM CDT | Special Weather Statement | JAN | Oktibbeha | 41 min |
| Jul 10, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 46 min |
| Jul 10, 8:16 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jul 10, 8:24 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 51 min |
| Jul 10, 9:20 PM CDT | Special Weather Statement | JAN | Winston | 40 min |
| Jul 11, 12:08 AM CDT | Special Weather Statement | JAN | Bolivar | 47 min |
| Jul 11, 5:14 AM CDT | Special Weather Statement | JAN | Lowndes, Noxubee | 61 min |
| Jul 11, 5:48 AM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Jul 11, 7:02 AM CDT | Special Weather Statement | JAN | Clarke, Kemper, Lauderdale, Oktibbeha, Winston | 58 min |
| Jul 11, 7:30 AM CDT | Flash Flood Warning | JAN | Kemper, Lowndes, Noxubee | 3 hr |
| Jul 11, 8:06 AM CDT | Special Weather Statement | JAN | Choctaw, Clarke, Jasper, Neshoba, Newton, Winston | 59 min |
| Jul 11, 9:43 AM CDT | Flash Flood Warning | JAN | Jasper | 2 hr |
| Jul 11, 10:14 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Newton, Scott | 2 hr |
| Jul 11, 10:19 AM CDT | Special Weather Statement | JAN | Covington, Forrest, Simpson | 46 min |
| Jul 11, 10:41 AM CDT | Flash Flood Warning | JAN | Attala, Leake | 2 hr |
| Jul 11, 11:22 AM CDT | Flash Flood Warning | JAN | Rankin, Scott | 113 min |
| Jul 11, 11:26 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lamar, Marion | 29 min |
| Jul 11, 11:51 AM CDT | Special Weather Statement | JAN | Hinds, Madison, Rankin | 29 min |
| Jul 11, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 48 min |
| Jul 11, 1:08 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jul 11, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 35 min |
| Jul 11, 3:01 PM CDT | Special Weather Statement | JAN | Jefferson | 39 min |
| Jul 11, 5:20 PM CDT | Special Weather Statement | JAN | Grenada | 40 min |
| Jul 11, 6:00 PM CDT | Special Weather Statement | JAN | Leflore | 45 min |
| Jul 11, 6:17 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore, Sunflower | 43 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.